# SDR ASAA0310479

- Difficulty date: May 20, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65516983
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND THE STRINGER SPLICE AT FUSELAGE STATION 887-934, STRINGER 24L CORRODED.  REPLACED STRINGER SPLICE PER SRM.  (M)
